RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Liu, Dong

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:104
Full texts:43
References:27
E-mail:

http://www.mathnet.ru/eng/person75670
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. D. Liu, N. Hu, “Leibniz algebras graded by finite root systems of type $C_l$”, Sibirsk. Mat. Zh., 53:3 (2012),  613–626  mathnet  mathscinet; Siberian Math. J., 53:3 (2012), 490–501  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020